# SDR DALA2018111966687

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 56,956 hours, 18,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 3303788) ON PREFLIGHT FOUND EXIT SIGN LENS MISSING AT ROW 37. REPLACED EXIT SIGN LENS. OPN GOOD. REF B757 AMM 33-24.
